# SDR DALA2018070304357

- Difficulty date: June 27, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,285 hours, 23,619 cycles
- Engine: Pwa PW2037
- Engine time: 75,096 hours, 26,069 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SMOKING EXCESSIVELY AT SHUTDOWN. FUEL SMELL REPORTED BY GROUND CREW AND PASSENGERS. REMOVED & REPLACED NR 1 ENGINE FUEL CONTROL PER AMM 7321. RAN ENGINE TO PWR INCLUDING ACCEL CHECKS. NO SMELL OR ODORS IN CABIN. ENGINE CHECKS NORMAL PER AMM 71-00.
